MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0350
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint effusion (4849)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 67-year-old patient had a right tka on (b)(6) 2015.The patient presented with effusion / lucency - mild effusion and minor lucencies under superior aspect of anterior femoral flange.Inpatient hospitalization for revision surgery to right knee.The outcome of this event is considered resolved and the report indicates that the action taken is revision on (b)(6) 2024.Components are being revised are femoral, patella, tibial insert, tibial tray patient was advised and demonstrated quadriceps strengthening exercises.Advised to minimize use of elasticated support.Review in 2 years time with x-ray.Pt eventually had revision surgery on (b)(6) 2024.The case report form indicates that this event is definitely related to the device and to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 02-012-35-5011 - logic tibia ps mod insrt sz 5 11mm.02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.200-03-38 - one peg patella 38mm.(h3) pending evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the revision reported may have been the result of femoral loosening.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.The cause and extent of the loosening cannot be confirmed as radiographs and images were not provided and the revised components were not returned to exactech for evaluation.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18918664
Report Number1038671-2024-00523
Device Sequence Number17885309
Product Code JWH
UDI-Device Identifier10885862001269
UDI-Public10885862001269
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-010-01-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer06/07/2024
10/02/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date07/18/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age67 YR
Patient SexUnknown
Patient Weight98 KG